Psycho-Babble Faith | about religious faith | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Im in a private hospital now Lamdage22

Posted by Tomatheus on June 15, 2013, at 13:27:38

In reply to Re: Im in a private hospital now, posted by Lamdage22 on June 15, 2013, at 11:58:33

Lamdage,

Thank you for replying. I wish you luck with the higher dose of Seroquel, and I hope that the rest of your hospital stay will be a pleasant one.

T.


Conditions:
* fatigue, hypersomnia, and related symptoms likely caused by prolonged partial sleep deprivation
* schizoaffective disorder

tomatheus.blogspot.com


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1045342]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Faith | Framed

poster:Tomatheus thread:1044244
URL: http://www.dr-bob.org/babble/faith/20130321/msgs/1045342.html